# SDR AALA980299

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tie Cap
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION RT HORIZONTAL STABILIZER UPPER T/E HINGE CAP.  THREE LOCATIONS ABOVE NR'S 4, 5, AND 7, ELEVATOR HINGE POINTS.  REMOVED CORROSION AND REPAIRED PER ESO 11697 DATED 2-5-98.  ALL THREE LOCATIONS.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
